Original Research

A characterization of bimatrix variate distributions with special cases

A. Bekker, H. M. Rautenbach, J. J. J. Roux
Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie | Vol 7, No 2 | a902 | DOI: https://doi.org/10.4102/satnt.v7i2.902 | © 1988 A. Bekker, H. M. Rautenbach, J. J. J. Roux | This work is licensed under CC Attribution 4.0
Submitted: 17 March 1988 | Published: 17 March 1988

About the author(s)

A. Bekker,, South Africa
H. M. Rautenbach,, South Africa
J. J. J. Roux,, South Africa

Full Text:

PDF (229KB)

Share this article

Bookmark and Share


The compatibility of pairs of matrix variate conditional densities and the uniqueness of the resulting bimatrix variate densities are investigated. Examples are given involving the matrix variate beta and Wishart conditional densities. Attention is also given to the characterization of bivector variate and bivariate distributions.


No related keywords in the metadata.


Total abstract views: 1258
Total article views: 1249

Reader Comments

Before posting a comment, read our privacy policy.

Post a comment (login required)

Crossref Citations

No related citations found.